# SDR MASA2017052612329

- Difficulty date: May 26, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 32,061 hours, 26,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOPERATIVE DUE TO THE SWITCH LEFT ON.  CHARGED THE BATTERIES.
